# SDR JR2R2011060700239

- Difficulty date: June 7, 2011
- Submitted: June 7, 2011
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N927LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15027
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fitting
- Part number: SH67031811
- Condition: Cracked
- Location: Bs 280 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LINTIAL CRACKED AT 280 BULKHEAD.
